Welcome, Guest. Please login or register.
December 15, 2019, 06:33:47 am

Login with username, password and session length


Members
Stats
  • Total Posts: 750086
  • Total Topics: 63029
  • Online Today: 313
  • Online Ever: 4912
  • (November 13, 2019, 02:56:14 am)
Users Online
Users: 2
Guests: 254
Total: 256

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Face rash?  (Read 1259 times)

0 Members and 1 Guest are viewing this topic.

Offline Anne

  • Member
  • Posts: 13
Face rash?
« on: August 02, 2019, 07:50:32 am »
Hi everyone, Itís been four months since my hiv diagnosis  2.5 million and CD4 320 serious seroconversion that lasted 12 weeks, Iím now undetectable (June 2019)and have a CD4 640 (June 2019). Iíve been gradually gaining my strength over the last month but have felt very stressed. Over the last few weeks I have developed what I thought was dermatitis around my mouth and chin, it has been very itchy red and blistering. I finally sought medical help and told it is folliculitis and have been given flucloxacillin and frusidic cream. Is this related to hiv? I have raised white cells and inflammation  markers still in my blood. This last week I have also got some gland pain again? Im taking  Triumeq.

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 13,943
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Face rash?
« Reply #1 on: August 02, 2019, 09:43:49 am »
Well folliculitis is common enough regardless of HIV status. Hopefully the cream will clear it up soon. Was the Doc concerned or thinking its anything but common folliculitis?

Quote
have felt very stressed

I am really sorry to hear this, stressing is not good and, can cause so many issues. Anything in particularly stressing you out? 

Hugs, Jim
HIV 101 - Everything you need to know
HIV 101
Transmission and Risks:
HIV Transmission and Risks
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline Anne

  • Member
  • Posts: 13
Re: Face rash?
« Reply #2 on: August 02, 2019, 01:09:33 pm »
Hi I was doing really well, hair is now growing back which is great as it was depressing me further after the shock of the diagnosis. I think the stress dealing with my boyfriend as well as myself as it affecting us both deeply but in different ways, he feels guilty and is struggling with his CD4 which is 80. We both now are undetectable and take the same meds.
The GP I saw was not aware of my Hiv status so was just wondering if it is indeed related as I have never had skin rashes before testing positive.

 


Terms of Membership for these forums
 

© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.